# SDR UPS804945

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND EMERGENCY LIGHTS IN DISARM AND OFF DISARM, CHECK POSITION LIGHT WAS OFF, IT SHOULD BE ON.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK ASSY AND LIGHT DIMING RELAY RS-60.
